CSpace

Browse/Search Results:  1-10 of 32 Help

Selected(0)Clear Items/Page:    Sort:
Rational dynamical systems, S-units, and D-finite power series 期刊论文
ALGEBRA & NUMBER THEORY, 2021, 卷号: 15, 期号: 7, 页码: 1699-1728
Authors:  Bell, Jason P.;  Chen, Shaoshi;  Hossain, Ehsaan
Favorite  |  View/Download:27/0  |  Submit date:2022/04/02
S-units  D-finite series  arithmetic dynamics  algebraic groups  orbits  
3Scover: Identifying Safeguard TF from Cell Type-TF Specificity Network by an Extended Minimum Set Cover Model 期刊论文
ISCIENCE, 2020, 卷号: 23, 期号: 6, 页码: 31
Authors:  Yuan, Qiuyue;  Wang, Yong
Favorite  |  View/Download:88/0  |  Submit date:2020/09/23
ON EQUIVALENCE OF MATRICES 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2019, 卷号: 23, 期号: 2, 页码: 257-347
Authors:  Cheng, Daizhan
Favorite  |  View/Download:82/0  |  Submit date:2020/01/10
Semi-tensor product/addition(STP/STA)  vector product/addition(VP/VA)  matrix/vector equivalence (M-/V-)  lattice  topology  fiber bundle  bundled manifold/Lie algebra/Lie group(BM/BLA/BLG)  
Elimination Theory in Differential and Difference Algebra 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 287-316
Authors:  Li Wei;  Yuan Chun-Ming
Favorite  |  View/Download:72/0  |  Submit date:2019/04/02
Differential Chow forms  differential resultants  sparse differential resultants  Wu-Ritt characteristic sets  
eliminationtheoryindifferentialanddifferencealgebra 期刊论文
系统科学与复杂性学报英文版, 2019, 卷号: 032, 期号: 001, 页码: 287
Authors:  LI Wei;  YUAN ChunMing
Favorite  |  View/Download:63/0  |  Submit date:2020/01/10
rittwucharacteristicsetmethodforlaurentpartialdifferentialpolynomialsystems 期刊论文
journalofsystemsscienceandcomplexity, 2019, 卷号: 32, 期号: 1, 页码: 62
Authors:  Hu Youren;  Gao Xiaoshan
Favorite  |  View/Download:63/0  |  Submit date:2020/01/10
Stability of Nonlinear Wave Patterns to the Bipolar Vlasov-Poisson-Boltzmann System 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 228, 期号: 1, 页码: 39-127
Authors:  Li, Hailiang;  Wang, Yi;  Yang, Tong;  Zhong, Mingying
Favorite  |  View/Download:103/0  |  Submit date:2018/07/30
Computation of differential Chow forms for ordinary prime differential ideals 期刊论文
ADVANCES IN APPLIED MATHEMATICS, 2016, 卷号: 72, 页码: 77-112
Authors:  Li, Wei;  Li, Ying-Hong
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
Differential Chow form  Jacobi bound  Characteristic set  Single exponential algorithm  
solvingbooleanequationsystemsandapplicationsincryptanalysis 期刊论文
sciencechinainformationsciences, 2016, 卷号: 59, 期号: 5, 页码: 2
Authors:  Gao Xiaoshan;  Huang Zhenyu
Favorite  |  View/Download:38/0  |  Submit date:2020/01/10
Numerical solution of the steady-state probability and reliability of a repairable system with three unites 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 263, 页码: 251-267
Authors:  Zheng, Fu;  Xu, Shuangshuang;  Li, Xin
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
Repairable system  Numerical solution  Availability  Mean up-time